Academic
Publications
Finite iterative solutions to coupled Sylvester-conjugate matrix equations

Finite iterative solutions to coupled Sylvester-conjugate matrix equations,10.1016/j.apm.2010.07.053,Applied Mathematical Modelling,Ai-Guo Wu,Bin Li,Y

Finite iterative solutions to coupled Sylvester-conjugate matrix equations   (Citations: 3)
BibTex | RIS | RefWorks Download
This paper is concerned with solutions to the so-called coupled Sylveter-conjugate matrix equations, which include the generalized Sylvester matrix equation and coupled Lyapunov matrix equation as special cases. An iterative algorithm is constructed to solve this kind of matrix equations. By using the proposed algorithm, the existence of a solution to a coupled Sylvester-conjugate matrix equation can be determined automatically. When the considered matrix equation is consistent, it is proven by using a real inner product in complex matrix spaces as a tool that a solution can be obtained within finite iteration steps for any initial values in the absence of round-off errors. Another feature of the proposed algorithm is that it can be implemented by using original coefficient matrices, and does not require to transform the coefficient matrices into any canonical forms. The algorithm is also generalized to solve a more general case. Two numerical examples are given to illustrate the effectiveness of the proposed methods.
Journal: Applied Mathematical Modelling - APPL MATH MODEL , vol. 35, no. 3, pp. 1065-1080, 2011
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: